On the maximum modulus of a polynomial and its derivativesReportar como inadecuado

On the maximum modulus of a polynomial and its derivatives - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 16, Pages 2641-2645

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia Central University, New Delhi 110025, India

Received 18 February 2005; Revised 5 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let fz be an arbitrary entire function and Mf,r=max|z|=r|fz|. For a polynomial Pz, having no zeros in |z|

Autor: K. K. Dewan and Abdullah Mir

Fuente: https://www.hindawi.com/


Documentos relacionados